Alert archive / Texas / Flash Flood Warnings in 2023
Flash Flood Warning 16, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 9, 2023, 1:48 AM CDT for Frio County, Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2023, 1:48 AM CDT (06:48 UTC)
- Expired
- May 9, 2023, 6:30 AM CDT
- In force
- 5 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Frio County, TX
The radar
The Laughlin AFB radar (KDFX), 127 km from the middle of the area, began a volume at 06:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 6.8 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2961 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1373 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -95 m²/s²
- 0-3 km storm-relative helicity
- -87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
622
WGUS54 KEWX 090648
FFWEWX
TXC163-090930-
/O.NEW.KEWX.FF.W.0016.230509T0648Z-230509T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
148 AM CDT Tue May 9 2023
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
Southern Frio County in south central Texas...
* Until 430 AM CDT.
* At 148 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Pearsall, Dilley, Derby, Hilltop, Divot and Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 2888 9930 2888 9901 2865 9887 2865 9900
2865 9906 2864 9912 2864 9914 2864 9916
2864 9921 2864 9926 2864 9932
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
QUIGLEY3 follow-up statements
815
WGUS74 KEWX 090822
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
322 AM CDT Tue May 9 2023
TXC163-090930-
/O.CON.KEWX.FF.W.0016.000000T0000Z-230509T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Frio TX-
322 AM CDT Tue May 9 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT EARLY THIS
MORNING FOR SOUTHERN FRIO COUNTY...
At 322 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 3 and 6 inches of rain have
fallen. Additional rainfall amounts up to 1 inch are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Pearsall, Dilley, Derby, Hilltop, Divot and Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 2888 9930 2888 9901 2865 9887 2865 9900
2865 9906 2864 9912 2864 9914 2864 9916
2864 9921 2864 9926 2864 9932
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
QUIGLEY168
WGUS54 KEWX 090917
FFWEWX
TXC163-091130-
/O.EXT.KEWX.FF.W.0016.000000T0000Z-230509T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
417 AM CDT Tue May 9 2023
The National Weather Service in Austin/San Antonio has extended the
* Flash Flood Warning for...
Southern Frio County in south central Texas...
* Until 630 AM CDT.
* At 417 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 6 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Pearsall, Dilley, Derby, Hilltop, Divot and Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 2888 9930 2888 9901 2865 9887 2865 9900
2865 9906 2864 9912 2864 9914 2864 9916
2864 9921 2864 9926 2864 9932
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
QUIGLEY302
WGUS74 KEWX 091125
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
625 AM CDT Tue May 9 2023
TXC163-091135-
/O.EXP.KEWX.FF.W.0016.000000T0000Z-230509T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Frio TX-
625 AM CDT Tue May 9 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 630 AM CDT THIS MORNING FOR
SOUTHERN FRIO COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 2888 9930 2888 9901 2865 9887 2865 9900
2865 9906 2864 9912 2864 9914 2864 9916
2864 9921 2864 9926 2864 9932
$$
29What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 9, 12:15 AM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, May 9, 12:15 AM CDT, 1 hour 33 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1215 AM CDT Tue May 9 2023 ...New AVIATION... .UPDATE... Issued at 1009 PM CDT Mon May 8 2023 Area radars show showers and thunderstorms developing along and west of US 281 where some CAMs indicated they would develop. Have maintained POPs in this area for the rest of this evening with a continued slight chance for strong to severe storms due moderate to strong instability and steep mid level lapse rates. Models show this drifting east and have raised POPs for the remainder of our area for the overnight hours. Remainder of the South Central Texas forecast is on track. && .SHORT TERM... (Tonight through Tuesday night) Issued at 221 PM CDT Mon May 8 2023 |The latest GOES 16 satellite imagery, along with the latest regional radar indicate storms have already started to light up along the Sierra Madre Oriental Mountain range of northeastern Mexico. The going thinking is that this convection will merge and grow upscale into an MCS and move eastward late this afternoon into the evening hours. After some coordination with SPC, a Slight Risk (Level 2 of 5) has been reintroduced for the Rio Grande Plains and southern Edwards Plateau with large hail being the primary concern followed by damaging winds. Storms will likely start out as hail threats early evening before transitioning to a wind threat further to the south over the southern Rio Grande Plains from Eagle Pass southward into the CRP CWA. The main limiting factor today would be weak flow aloft, however, with steep mid-level lapse rates and nasty levels of instability, the thought is that storms will probably develop and move off the higher terrain and over our western CWA. In fact, after a cool start over the Rio Grande Plains and southern Edwards Plateau in the lower to middle 60s, rapid warming has taken place as skies remained clear. Some cumulus have started to bubble up over this region, but activity is expected to start out west of the border then move east. Elsewhere, some of the 12Z CAMs indicated a threat for isolated to scattered storms to develop over the middle Texas coast and slide northward into the Coastal Plains early this afternoon. While cu have started to bubble up over in this region, tops on the DCP RGB do not indicate robust convection and things are likely still somewhat capped from this morning's cloud cover. However, latest ACARS soundings from AUS indicate that the cap may have already eroded and convection could fire this afternoon by 20Z. Additionally, latest SPC RAP mesoanalysis indicates significant SBCAPE, on the order of 5000-6000 J/kg in place! Shear appears to be the limiting factor here, but with such extreme instability, it wouldn't take much to overcome weak shear. On Tuesday, the shortwave disturbance over northern Mexico will become closed off as a mid-level vorticity maximum over the Hill Country. This should result in cooler temperatures along with scattered to perhaps more numerous showers and thunderstorms developing over the I-35 corridor, Hill Country, and Coastal Plains Tuesday afternoon and evening. As of this writing, Tuesday is very much so up in the air as far as convective development goes as Monday's storms will place a big role in the placement and timing of storms on Tuesday. Locally heavy rainfall could result in isolated instances of flash flooding, especially where storms can train over the same location. The forecast gets even MORE ACTIVE in the long term. Please see below for more juicy details. && .LONG TERM... (Wednesday through Monday) Issued at 221 PM CDT Mon May 8 2023 Scattered thunderstorms will remain possible Wednesday and Thursday before the pattern becomes even more active and wetter from Friday through this upcoming weekend. While a closed off upper low is expected to exit our area toward the east-northeast through Wednesday, enough lingering moisture along with subtle shortwave energy and/or westerly flow aloft near the southern flank of a stronger upper level system moving through the Four Corners region should help aid in more diurnally driven convection. This would be exacerbated by any lingering mesoscale boundaries and/or features from convection from the day prior. With temperatures peaking in the 80s for most and into the low 90s along the Rio Grande, expect for instability to pool where SBCAPE could exceed 3000 J/kg. Thursday looks to trend slightly higher with instability as temperatures trend a couple of degrees warmer than Wednesday and with a little less cloud cover. While the deep layer shear remains quite modest, it could still remain sufficient enough to where isolated strong to severe storms could be possible. While the main upper level low that moved over the Four Corners region is expected to pivot into the north-central plains into and through Friday, a sub-tropical jet with the split flow aloft will approach from the west and this helps to carve out a deeper upper level trough over the Desert Southwest and across the Baja California peninsula. These synoptic setups are notorious for bringing in high amounts of moisture and precipitable water values across our region are expected to approach 2 inches and into the 97.5 to 99 percentile anomalies for this time of year. The models are remaining consistent on indicating a heavy rainfall event from Friday night through the weekend. The midday update of the Day 5 excessive rainfall outlook (12Z Friday through 12Z Saturday) from the WPC has expanded the slight risk to cover our western and central portions of our CWA within a slight risk while a marginal risk exists across the remainder of the area. The latest medium range and ensemble guidance remains in good agreement with the potential for several inches of rain with localized amounts that could exceed 5 inches. As mentioned in the previous long term forecast discussion, the NBM probabilities continue to indicate greater than 50% chance of at least 3 inches of rain from Friday through the weekend. While this is a good sign that a lot of the area will receive beneficial rainfall, there is the concern for Flash Flooding, if too much rain comes down in a too short of a period of time. Otherwise, expect for cooler daytime temperatures with all the cloud cover and moisture while the overnights will remain warm and humid. Stay tuned to the forecast during the days ahead as confidence increases leading up to this potential heavy rainfall event. && .AVIATION... (06Z TAFS) Issued at 1211 AM CDT Tue May 9 2023 Reductions to MVFR and IFR are possible through the overnight hours at the I-35 sites. Showers and thunderstorms will be possible through the duration of the period at the I-35 terminals with an upper disturbance in the vicinity. Confidence in precise timing and placement remains low, so have handled this potential with a combination of VCSH and VCTS groups, with the intention of amending to prevailing RA/TSRA groups as confidence increases. Additional reductions are likely at AUS/SAT/SSF Tuesday night into Wednesday morning. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 68 81 70 86 / 30 50 10 40 Austin Bergstrom Intl Airport 66 80 69 85 / 30 50 10 40 New Braunfels Muni Airport 68 81 70 86 / 30 50 10 30 Burnet Muni Airport 66 81 68 84 / 20 40 10 30 Del Rio Intl Airport 72 90 73 92 / 40 20 20 10 Georgetown Muni Airport 66 79 69 84 / 30 50 10 40 Hondo Muni Airport 69 84 70 87 / 30 40 10 40 San Marcos Muni Airport 67 80 69 85 / 30 50 10 40 La Grange - Fayette Regional 69 81 70 84 / 40 50 10 40 San Antonio Intl Airport 69 81 71 86 / 30 40 10 40 Stinson Muni Airport 70 83 72 87 / 30 40 10 40 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...MMM Long-Term...Brady Aviation...Quigley
Hazardous weather outlook, May 8, 11:14 PM CDT, 2 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 1114 PM CDT Mon May 8 2023 TXZ171>173-183>194-202>209-217>225-228-100415- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 1114 PM CDT Mon May 8 2023 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Isolated to scattered thunderstorms are possible this afternoon and into tonight across South Central Texas. The concern for severe storms is generally west of Highway 281, mainly across the southern Edwards Plateau and Rio Grande Plains. Large hail and damaging winds are the most likely hazards. In addition, locally heavy rainfall is also possible which could lead to isolated Flash Flooding concerns. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a Slight Risk of excessive rainfall across portions of the Coastal Plains Tuesday and Wednesday. The region has seen wetter than normal conditions recently and additional heavy rainfall could lead to minor flooding impacts. We will be entering an even wetter pattern Friday through Sunday. While it's too far away for any specific details, there will likely be a threat for areas of heavy rain in the region next weekend. Confidence is increasing in the risk for flooding impacts during this period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, May 8, 10:56 PM CDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1056 PM CDT Mon May 8 2023
TXZ184-185-090445-
Edwards TX-Real TX-
1056 PM CDT Mon May 8 2023
...A strong thunderstorm will impact portions of northeastern Edwards
and northern Real Counties through 1145 PM CDT...
At 1055 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Telegraph, or 17 miles northeast of Rocksprings,
moving south at 15 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Prade Ranch and Devil's Sinkhole State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3012 9976 3008 9976 3008 9973 2999 9969
2995 9969 2984 10014 3019 10019 3029 9987
3029 9985
TIME...MOT...LOC 0355Z 344DEG 15KT 3015 9997
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
BFSpecial weather statement, May 8, 11:14 PM CDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1114 PM CDT Mon May 8 2023
TXZ203-218-090500-
Uvalde TX-Zavala TX-
1114 PM CDT Mon May 8 2023
...A strong thunderstorm will impact portions of southwestern Uvalde
and northwestern Zavala Counties through MIDNIGHT CDT...
At 1114 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of La Pryor, moving north at 25 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Uvalde, La Pryor, Uvalde Estates, Dabney, Blewett and Washer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2885 9987 2888 10010 2926 10011 2922 9973
TIME...MOT...LOC 0414Z 195DEG 20KT 2893 9999
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
BFSpecial weather statement, May 8, 11:23 PM CDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1123 PM CDT Mon May 8 2023
TXZ185-186-090515-
Kerr TX-Real TX-
1123 PM CDT Mon May 8 2023
...A strong thunderstorm will impact portions of west central Kerr
and northeastern Real Counties through 1215 AM CDT...
At 1123 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tuff, or 8 miles north of Leakey, moving north at 5 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Prade Ranch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2977 9962 2977 9983 3001 9993 3003 9962
TIME...MOT...LOC 0423Z 176DEG 6KT 2985 9976
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
BFSpecial weather statement, May 9, 12:01 AM CDT, 1 hour 47 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 1201 AM CDT Tue May 9 2023 TXZ218-090530- Zavala TX- 1201 AM CDT Tue May 9 2023 ...A strong thunderstorm will impact portions of southwestern Zavala County through 1230 AM CDT... At 1201 AM CDT, Doppler radar was tracking a strong thunderstorm 11 miles north of Cometa, or 11 miles southwest of La Pryor, moving north at 20 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. This storm will remain over mainly rural areas of southwestern Zavala County. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 2872 9992 2879 10011 2894 10009 2893 9979 TIME...MOT...LOC 0501Z 201DEG 16KT 2883 9999 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH BF
Special weather statement, May 9, 12:07 AM CDT, 1 hour 41 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 1207 AM CDT Tue May 9 2023 TXZ219-090530- Frio TX- 1207 AM CDT Tue May 9 2023 ...A strong thunderstorm will impact portions of southwestern Frio County through 1230 AM CDT... At 1207 AM CDT, Doppler radar was tracking a strong thunderstorm over Derby, or near Dilley, moving northwest at 15 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Dilley, Divot, Derby, Hilltop and Bluff. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 2893 9930 2881 9895 2864 9900 2864 9938 TIME...MOT...LOC 0507Z 131DEG 12KT 2874 9915 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH BF
Special weather statement, May 9, 1:03 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
103 AM CDT Tue May 9 2023
TXZ219-090645-
Frio TX-
103 AM CDT Tue May 9 2023
...A strong thunderstorm will impact portions of Frio County through
145 AM CDT...
At 103 AM CDT, Doppler radar was tracking a strong thunderstorm near
Dilley, moving northeast at 20 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Pearsall, Dilley, North Pearsall, Divot, Derby and Hilltop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2866 9939 2902 9919 2888 9893 2864 9914
2864 9935
TIME...MOT...LOC 0603Z 212DEG 18KT 2868 9926
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
29The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:10 PM CDT | Areal Flood Advisory | EWX | Burnet | 3 hr |
| May 8, 7:11 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 45 min |
| May 8, 7:52 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 53 min |
| May 8, 8:56 PM CDT | Special Weather Statement | EWX | Burnet | 34 min |
| May 8, 9:08 PM CDT | Special Weather Statement | EWX | Bandera | 52 min |
| May 8, 9:10 PM CDT | Special Weather Statement | EWX | Kendall | 50 min |
| May 8, 9:31 PM CDT | Special Weather Statement | EWX | Bandera | 44 min |
| May 8, 10:01 PM CDT | Special Weather Statement | EWX | Kerr | 44 min |
| May 8, 10:14 PM CDT | Special Weather Statement | EWX | Kinney | 46 min |
| May 8, 10:56 PM CDT | Special Weather Statement | EWX | Real | 49 min |
| May 8, 11:14 PM CDT | Special Weather Statement | EWX | Zavala | 46 min |
| May 8, 11:21 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde, Zavala | 54 min |
| May 8, 11:23 PM CDT | Special Weather Statement | EWX | Real | 52 min |
| May 8, 11:46 PM CDT | Flash Flood Warning | EWX | Uvalde, Zavala | 3 hr |
| May 8, 11:51 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 54 min |
| May 9, 12:01 AM CDT | Special Weather Statement | EWX | Zavala | 29 min |
| May 9, 12:07 AM CDT | Special Weather Statement | EWX | Frio | 23 min |
| May 9, 12:18 AM CDT | Areal Flood Advisory | EWX | Bandera, Edwards, Kerr, Real | 3 hr |
| May 9, 1:03 AM CDT | Special Weather Statement | EWX | Frio | 42 min |
| May 9, 1:07 AM CDT | Areal Flood Advisory | EWX | Bandera, Medina, Uvalde | 3 hr |
| May 9, 1:17 AM CDT | Severe Thunderstorm Warning | EWX | Bandera | 28 min |
| May 9, 1:30 AM CDT | Areal Flood Advisory | EWX | Frio | 18 min |
| May 9, 1:47 AM CDT | Areal Flood Advisory | EWX | Dimmit, Zavala | 3 hr |
| May 9, 1:56 AM CDT | Special Weather Statement | EWX | Zavala | 49 min |
| May 9, 2:06 AM CDT | Special Weather Statement | EWX | Medina | 39 min |
| May 9, 2:22 AM CDT | Special Weather Statement | EWX | Frio | 53 min |
| May 9, 3:11 AM CDT | Special Weather Statement | EWX | Wilson | 49 min |
| May 9, 7:34 AM CDT | Special Weather Statement | EWX | Lavaca | 56 min |
| May 9, 11:51 AM CDT | Areal Flood Advisory | EWX | Medina, Uvalde | 3 hr |
| May 9, 1:09 PM CDT | Special Weather Statement | EWX | Blanco | 36 min |
| May 9, 2:38 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Llano | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.